# SDR WVER0715201593003

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,804 hours, 21,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 670531159412
- Condition: Corroded
- Location: Fuselage
- Part time: 25,804 hours, 21,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO FS 280.00, LBL 13.0, RBL 24.0 AT WL 73.0, DUE TO WEB CORROSION.  REPAIRED THE LT & RT FS 280.00 LOWER WEBS IAW REO 670-53-11-594 REV A.  WEIGHT & BALANCE NOT AFFECTED.  REFERENCE CO 15030415 & JOB 41503041.
